You are viewing an obsolete version of the DU website which is no longer supported by the Administrators. Visit The New DU.
Democratic Underground Latest Greatest Lobby Journals Search Options Help Login
Google

Reading the Small Print... Meds(gambling problems) [View All]

Printer-friendly format Printer-friendly format
Printer-friendly format Email this thread to a friend
Printer-friendly format Bookmark this thread
This topic is archived.
Home » Discuss » Archives » General Discussion (1/22-2007 thru 12/14/2010) Donate to DU
ls317 Donating Member (1000+ posts) Send PM | Profile | Ignore Mon Aug-13-07 10:29 PM
Original message
Reading the Small Print... Meds(gambling problems)
Advertisements [?]
When beginning to take MIRAPEX, you should be cautious until you know how the drug will affect you. Some people who take MIRAPEX can become sleepy or fall asleep while doing normal everyday activities like driving a car. It is possible that MIRAPEX treatment can cause someone to feel faint or become dizzy when standing up from a seated or prone position. There are reports of some people having hallucinations (seeing, hearing, feeling, smelling, or tasting something that does not actually exist) while taking MIRAPEX. However, hallucinations are uncommon in people taking MIRAPEX for primary restless legs syndrome and occur more frequently in people over 65 taking MIRAPEX for Parkinsons disease.

There have been reports of patients taking certain medications to treat Parkinsons disease or RLS, including MIRAPEX, that have reported problems with gambling, compulsive eating, and increased sex drive. It is not possible to reliably estimate how often these behaviors occur to determine which factors may contribute to them. If you or your family members notice that you are developing unusual behaviors, talk to your doctor.

Please note that we have not presented a complete list of possible side effects. Your doctor or pharmacist can give you further information. Likewise, it is important to talk to your doctor if you experience any of these problems.
Printer Friendly | Permalink |  | Top
 

Home » Discuss » Archives » General Discussion (1/22-2007 thru 12/14/2010) Donate to DU

Powered by DCForum+ Version 1.1 Copyright 1997-2002 DCScripts.com
Software has been extensively modified by the DU administrators


Important Notices: By participating on this discussion board, visitors agree to abide by the rules outlined on our Rules page. Messages posted on the Democratic Underground Discussion Forums are the opinions of the individuals who post them, and do not necessarily represent the opinions of Democratic Underground, LLC.

Home  |  Discussion Forums  |  Journals |  Store  |  Donate

About DU  |  Contact Us  |  Privacy Policy

Got a message for Democratic Underground? Click here to send us a message.

© 2001 - 2011 Democratic Underground, LLC